Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have severe fatigue and hair loss. Need iron and vitamin C supplements

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I need some iron supplements as I am suffering from severe fatigue and hairfall. Also prescribe some Vitamin C supplements.
Posted Sun, 7 Apr 2013 in Hair Loss
Answered by Dr. Kalpana Pathak 1 hour later
Thanks for writing to us.
Fatigue with hair loss could either be due to iron deficiency or thyroid disorder.
I would advise that firstly you get your haemoglobin level and thyroid level done.
As far as supplements are concerned you may start taking livogen once daily. Sometimes iron tablets cause gastric upset so it is better to take it after meals. You can also take limcee or celin once daily as vitamin c supplement.

Also improve your diet. Take green leafy vegetable, pomegranate, liver etc to supplement iron. Also take orange, goose berries, guavas to supplement vitamin c.
Hope that helps.
Should there be any other concern, feel free to write back.
Above answer was peer-reviewed by
Follow-up: Have severe fatigue and hair loss. Need iron and vitamin C supplements 18 minutes later
can i also opt for some calcium supplement? Also I am taking revital tablet everyday. So should I discontinue that?
Answered by Dr. Kalpana Pathak 8 hours later
One should not rely on medicines for supplementation.
Though you can take calcium tablets if required. It would be better if you take milk and dairy products and mushrooms to supplement calcium and vitamin d intake.
Revital contains multiple vitamins and minerals. In your age if diet is proper then there is no requirement of such supplements

Hope that helps.
Should there be any query, feel free to write back.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor